DELAY_DIFFERENTIAL_EQUATION

作品数:60被引量:66H指数:3
导出分析报告
相关作者:胡琳靳明忠更多>>
相关机构:江西理工大学云南工业大学更多>>
相关期刊:《Journal of Computational Mathematics》《Acta Mathematicae Applicatae Sinica》《Acta Mathematica Scientia》《Chinese Quarterly Journal of Mathematics》更多>>
相关基金:国家自然科学基金国家教育部博士点基金广东省自然科学基金中国博士后科学基金更多>>
-

检索结果分析

结果分析中...
选择条件:
  • 期刊=International Journal of Biomathematicsx
条 记 录,以下是1-2
视图:
排序:
Asymptotic stability in a mosquito population suppression model with time delay
《International Journal of Biomathematics》2023年第4期1-19,共19页Yuanxian Hui Zhong Zhao Qiuying Li Liuyong Pang 
supported by the National Natural Science Foundation of China (No.12171193);the Science and Technology Key Project of Henan Province of China (No.222102110028);the Key scientific research projects of colleges and universities in Henan Province of China (Nos.22B110006,22A110012 and 20B110008).
In this paper,a delayed mosquito population suppression model,where the number of sexually active sterile mosquitoes released is regarded as a given nonnegative function,and the birth process is density dependent by c...
关键词:Global asymptotic stability delay differential equation mosquito population suppression sterile mosquitoes mosquito-borne diseases 
Application of homotopy perturbation method to solve two models of delay differential equation systems
《International Journal of Biomathematics》2017年第6期99-113,共15页Suayip Yfizbasi Murat Karacayir 
In this paper, two delay differential systems are considered, namely, a famous model from mathematical biology about the spread of HIV viruses in blood and the advanced Lorenz system from mathematical physics. We then...
关键词:Systems of delay differential equations homotopy perturbation method HIVinfection of CD4+ T-cells advanced Lorenz system. 
检索报告 对象比较 聚类工具 使用帮助 返回顶部